Forschungsgruppen Mathematik


Keine Nachrichten verfügbar.


Crippa, G., Donadello, C. and Spinolo, L. V. (2014) “Initial-boundary value problems for continuity equations with BV coefficients”, Journal de mathématiques pures et appliquées. Gauthier-Villars, Vol. 102, No. 1, pp. 79-98. doi: 10.1016/j.matpur.2013.11.002.   edoc | Open Access
Alberti, G., Crippa, G. and Mazzucato, A. L. (2014) “Exponential self-similar mixing and loss of regularity for continuity equations”, Comptes rendus mathematique. Académie de Sciences, Vol. 352, no. 11, pp. 901-906. doi: 10.1016/j.crma.2014.08.021.   edoc | Open Access
Alberti, G., Bianchini, S. and Crippa, G. (2014) “On the Lp-differentiability of certain classes of functions”, Revista matemática Iberoamericana. EMS, Vol. 30, no. 1, pp. 349-367.   edoc | Open Access
Harbrecht, H. and Mitrou, G. (2014) “Improved trial methods for a class of generalized Bernoulli problems”, Journal of mathematical analysis and applications. Elsevier, Vol. 420, H. 1, pp. 177-194. doi: 10.1016/j.jmaa.2014.05.059.   edoc | Open Access
Alberti, G., Bianchini, S. and Crippa, G. (2014) “A uniqueness result for the continuity equation in two dimensions”, Journal of the European Mathematical Society. EMS, Vol. 16, H. 2, pp. 201-234. doi: 10.4171/JEMS/431.   edoc | Open Access
Alm, D., Harbrecht, H. and Krämer, U. (2014) “The H2-wavelet method”, Journal of computational and applied mathematics. Elsevier, Vol. 267, pp. 131-159.   edoc
Fender, J., Graff, L., Harbrecht, H. and Zimmermann, M. (2014) “Identifying key parameters for design improvement in high-dimensional systems with uncertainty”, Journal of mechanical design. ASME, Vol. 136, H. 4 , 041007.   edoc
Griebel, M. and Harbrecht, H. (2014) “Approximation of bi-variate functions : singular value decomposition versus sparse grids”, IMA journal of numerical analysis. Oxford University Press, Vol. 34, H. 1, pp. 8-54.   edoc
Harbrecht, H., Wendland, W. L. and Zorii, N. (2014) “Riesz minimal energy problems on Ck−1,1-manifolds”, Mathematische Nachrichten. Wiley-VCH Verlag, Vol. 287, H. 1, pp. 48-69.   edoc
Herr, S. and Lenzmann, E. (2014) “The Boson star equation with initial data of low regularity”, Nonlinear analysis. Elsevier Science, Vol. 97, pp. 125-137. doi: 10.1016/   edoc
Bosser, V. and Surroca, A. (2014) “Elliptic logarithms, diophantine approximation and the Birch and Swinnerton-Dyer conjecture”, Bulletin of the Brazilian Mathematical Society. Springer, 45(1), pp. 1-23. doi: 10.1007/s00574-014-0038-x.   edoc | Open Access
de Buhan, M. and Kray, M. (2013) “A new approach to solve the inverse scattering problem for waves: combining the TRAC and the Adaptive Inversion methods”, Inverse problems. IOP Publishing, 29(8), p. 85009. doi: 10.1088/0266-5611/29/8/085009.   edoc
Cohen, D., Larsson, S. and Sigg, M. (2013) “A trigonometric method for the linear stochastic wave equation”, SIAM Journal on Numerical Analysis. Society for Industrial and Applied Mathematics, 51(1), pp. 204-222. doi: 10.1137/12087030X.   edoc
Martinazzi, L. (2013) “Conformal metrics on R^2m with constant Q-curvature and large volume”, Annales de l’Institut Henri Poincaré (C) Analyse non linéaire. Elsevier, 30(6), pp. 969-982. doi: 10.1016/j.anihpc.2012.12.007.   edoc
Stampfli, I. (2013) “A note on Automorphisms of the Affine Cremona Group”, Mathematical Research Letters. International Press, 20(6), pp. 1177-1181. doi: 10.4310/MRL.2013.v20.n6.a14.   edoc
Habegger, P. (2013) “Small height and infinite nonabelian extensions”, Duke Mathematical Journal. Duke University Press, 162(11), pp. 2027-2076. doi: 10.1215/00127094-2331342.   edoc
Habegger, P. (2013) “Torsion points on elliptic curves in Weierstrass form”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, 12(3), pp. 687-715. doi: 10.2422/2036-2145.201105_001.   edoc
Habegger, P. (2013) “Special points on fibered powers of elliptic surfaces”, Journal für die reine und angewandte Mathematik. De Gruyter, 685, pp. 143-179. doi: 10.1515/crelle-2012-0007.   edoc
Battaglia, L. and Mancini, G. (2013) “Remarks on the Moser-Trudinger inequality”, Advances in Nonlinear Analysis. De Gruyter, 2(4), pp. 389-425. doi: 10.1515/anona-2013-0014.   edoc
Pottmeyer, L. (2013) “Heights and totally real numbers”, Rendiconti Lincei. Matematica e applicazioni. Accademia nazionale dei Lincei, 24(4), pp. 471-483. doi: 10.4171/RLM/662.   edoc
Canci, J. K., Peruginelli Giulio and Tossici, D. (2013) “On some notions of good reduction for endomorphisms of the projective line”, Manuscripta mathematica. Springer, Vol. 141, H. 1, p. 17. doi: 10.1007/s00229-012-0573-y.   edoc
Blanc, J. (2013) “Dynamical degrees of (pseudo)-automorphisms fixing cubic hypersurfaces”, Indiana University mathematics journal. Departement of Mathematics, Vol. 62, H. 4, pp. 1143-1164. doi: 10.1512/iumj.2013.62.5040.   edoc
Abdulle, A., Grote, M. J. and Stohrer, C. M. (2013) “FE Heterogeneous Multiscale Method for Long Time Wave Propagation”, Comptes rendus mathematique. Académie de Sciences, Vol. 351, no. 11-12, pp. 495-499. doi: 10.1016/j.crma.2013.06.002.   edoc
Alberti, G., Bianchini, S. and Crippa, G. (2013) “Structure of level sets and Sard-type properties of Lipschitz maps”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 12(4), pp. 863-902. doi: 10.2422/2036-2145.201107_006.   edoc | Open Access
Lenzmann, E. and Lewin, M. (2013) “Dynamical ionization bounds for atoms”, Analysis of PDEs, Vol. 6, H. 5, pp. 1183-1211. doi: 10.2140/apde.2013.6.1183.   edoc
Frank, R. L. and Lenzmann, E. (2013) “Uniqueness of non-linear ground states for fractional Laplacians in $BbbR”, Acta mathematica. Charlesworth Group, Vol. 210, H. 2, pp. 261-318. doi: 10.1007/s11511-013-0095-9.   edoc
Kirkpatrick, K., Lenzmann, E. and Staffilani, G. (2013) “On the continuum limit for discrete NLS with long-range lattice interactions”, Communications in mathematical physics. Springer, Vol. 317, H. 3, pp. 563-591. doi: 10.1007/s00220-012-1621-x.   edoc
Krieger, J., Lenzmann, E. and Raphaël, P. (2013) “Nondispersive solutions to the L²-critical half-wave equation”, Archive for rational mechanics and analysis. Springer, Vol. 209, H. 1, pp. 61-129. doi: 10.1007/s00205-013-0620-1.   edoc
Bouchut, F. and Crippa, G. (2013) “Lagrangian flows for vector fields with gradient given by a singular integral”, Journal of hyperbolic differential equations. World Scientific, Vol. 10, H. 2, pp. 235-282. doi: 10.1142/S0219891613500100.   edoc | Open Access
Crippa, G. and Lecureux-Mercier, M. (2013) “Existence and uniqueness of measure solutions for a system of continuity equations with non-local flow”, NoDEA: nonlinear differential equations and applications. Birkhäuser, Vol. 20, H. 3, pp. 523-537. doi: 10.1007/s00030-012-0164-3.   edoc | Open Access